Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 821, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 12, 2011, 7:05 PM CDT for Sharp County, Arkansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 7:05 PM CDT (00:05 UTC)
- Expired
- Aug 12, 2011, 7:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Sharp County, AR
The radar
The Memphis radar (KNQA), 165 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4083 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 9.3
The text
As transmitted, in the capitals the NWS used until 2016.
406
WUUS54 KLZK 130005
SVRLZK
ARC135-130030-
/O.NEW.KLZK.SV.W.0821.110813T0005Z-110813T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
705 PM CDT FRI AUG 12 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 730 PM CDT
* AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF HARDY...OR 8 MILES EAST OF ASH FLAT...AND MOVING EAST AT
30 MPH.
* LOCATIONS IMPACTED INCLUDE...
HARDY... WILLIFORD... SITKA...
OZARK ACRES... CENTER... VAGABOND LAKE...
LAKE SHERWOOD... HWY 58 AND US 62 JCT...
HWY 354 AND 58... HWY 175 AND US 63 JCT...
HIDDEN VALLEY... RAINBOW LAKE... BAKER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3628 9125 3625 9125 3624 9126 3624 9132
3622 9134 3609 9135 3610 9138 3616 9156
3633 9149
TIME...MOT...LOC 0005Z 289DEG 24KT 3622 9142
$$
/56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:16 PM CDT, 49 minutes earlier.
Area forecast discussion, Aug 12, 6:16 PM CDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 616 PM CDT FRI AUG 12 2011 .AVIATION... SHOWERS AND THUNDERSTORMS CURRENTLY ONGOING OVER THE NORTH WILL GRADUALLY SHIFT TO THE SOUTH WITH TIME AS A FRONTAL SYSTEM MOVES ACROSS THE STATE. GUSTY OUTFLOW WINDS WILL BE POSSIBLE WITH SOME OF THE STRONGER STORMS ESPECIALLY NORTH OF KHOT AND KLIT. WIDESPREAD VFR CONDITIONS ARE EXPECTED EXCEPT IN AND NEAR THUNDERSTORMS WHERE MVFR CONDITIONS WILL BE POSSIBLE. && .PREV DISCUSSION... /ISSUED 242 PM CDT FRI AUG 12 2011/ DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION ACROSS THE STATE...WITH ANY THREAT OF SEVERE STORMS. TEMPERATURE FORECAST IS A MINOR ISSUED WITH EXPECTED NEAR NORMAL TO COOLER TEMPERATURES. SO FAR THIS AFTERNOON HAVE SEEN LITTLE CONVECTION DEVELOPMENT OVER AR BUT UP STREAM...CONVECTION OVER NE OK CONTINUES TO GRADUALLY MOVE SE. OVERALL TRENDS HAVE BEEN WEAKENING...EXCEPT FOR ONE CLUSTER OVER HAYES AND DELAWARE COUNTIES THAT HAS HELD ITS INTENSITY. STORMS HAVE STAYED BELOW SEVERE LEVELS...BUT ARE STRONG ENOUGH FOR SPECIAL STATEMENTS WITH SMALL HAIL AND WIND GUSTS TO 40 MPH. UP STREAM OF THAT STORM IS ADDITIONAL SHORT WAVE ENERGY DEVELOP STORMS OVER KS TO MO...WHICH MAY HOLD TOGETHER AND EFFECT AR. THE WEAK SURFACE BOUNDARY OVER SOUTH CENTRAL AR REMAINS A BIT OF A FOCUS FOR CONVECTION...ALBEIT WEAK. THE UPPER NW FLOW REMAINS IN PLACE AND SHORT WAVE ENERGY IN THIS FLOW CONTINUES TO BE THE FOCUS FOR CONVECTION DEVELOPMENT. TEMPS THIS AFTERNOON HAVE BE MUCH CLOSER TO NORMAL FROM THE MID TO UPPER 90S OVER THE SOUTH...TO LOWER 90S CENTRAL TO 80S TO NEAR 90 OVER THE NORTH. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT DUE TO ON GOING CONVECTION...THE LATE AFTERNOON TO EVENING PERIOD WILL HAVE CHANCE TO LIKELY POPS IN THE NW...THEN CHANCE TO SLIGHT FROM CENTRAL TO SOUTH. TONIGHT TO SATURDAY...PLENTY OF SHORTWAVE ENERGY ALONG WITH THE COLD FRONT WILL MOVE INTO AR GRADUALLY MOVE THROUGH THE STATE LATE SATURDAY. LIKELY TO CHANCE POPS ARE IN THE FORECAST. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE...BUT NOT A WIDESPREAD EVEN DUE TO LIMITING FACTORS. DAMAGING WIND WOULD BE THE MAIN THREAT FROM ANY SEVERE STORM...WHILE LARGE HAIL WOULD BE LESS OF A THREAT. SATURDAY NIGHT...THE RAIN WILL GRADUALLY MOVE S TO SE OUT OF THE STATE AS THE COLD FRONT PUSHES SE...AND AS THE UPPER TROUGH DEEPENS OVER THE SE U.S. THIS WILL ALLOW A COOLER AND DRIER AIR MASS TO FILTER INTO AR FROM THE NE SUNDAY AND INTO NEXT WEEK. LONG TERM...TUESDAY THROUGH FRIDAY A RIDGE OF HIGH PRESSURE OVER THE SOUTHWEST UNITED STATES MAY SHIFT TO THE EAST A BIT IN THE LONG TERM...BUT NOT ENOUGH TO BRING EXCESSIVE HEAT BACK INTO THE REGION. INSTEAD...A FRONT DRAPED ACROSS ARKANSAS WILL EXIT TO THE NORTH/EAST. TEMPERATURES WILL WARM A BIT...AND SHOULD BE A LITTLE ABOVE NORMAL. WITH THE FRONT LEAVING...CHANCES FOR RAIN WILL BE MINIMAL. TOWARD THE END OF THE PERIOD...A NORTHWEST WIND FLOW ALOFT WILL DRIVE A NEW COLD FRONT TOWARD ARKANSAS FROM MISSOURI. GIVEN THIS...ADDED SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS IN THE NORTHERN COUNTIES ON THURSDAY/FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 71 86 68 88 / 70 60 20 10 CAMDEN AR 75 95 73 96 / 40 50 30 10 HARRISON AR 69 87 66 87 / 70 30 10 10 HOT SPRINGS AR 75 95 74 93 / 60 60 20 10 LITTLE ROCK AR 74 93 74 92 / 60 60 20 10 MONTICELLO AR 73 94 74 95 / 40 50 30 10 MOUNT IDA AR 73 94 68 93 / 60 50 20 10 MOUNTAIN HOME AR 69 87 66 87 / 70 40 10 10 NEWPORT AR 70 86 68 88 / 70 60 20 10 PINE BLUFF AR 73 94 72 92 / 50 50 30 10 RUSSELLVILLE AR 73 90 70 91 / 70 50 20 10 SEARCY AR 72 87 70 88 / 70 60 20 10 STUTTGART AR 72 91 72 91 / 60 60 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Aug 12, 5:00 AM CDT, 14 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT FRI AUG 12 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT FRI AUG 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS ARKANSAS...MAINLY LATER THIS AFTERNOON AND TONIGHT. SOME STRONG AND SEVERE STORMS WILL BE POSSIBLE...WITH DAMAGING WINDS THE PREDOMINANT THREAT. LARGE HAIL AND LOCALLY HEAVY RAINFALL WILL ALSO ACCOMPANY SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BE ONGOING OVER PARTS OF ARKANSAS GOING INTO SATURDAY AS A COLD FRONT APPROACHES THE STATE. THE FRONT WILL EVENTUALLY MOVE THROUGH THE AREA BY SATURDAY EVENING. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...WITH SOME STRONG AND SEVERE STORMS STILL POSSIBLE. THE MAIN THREATS WILL BE DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAINFALL. HIGH PRESSURE WILL SETTLE INTO THE REGION BEHIND THE FRONT...WITH COOLER AND DRIER CONDITIONS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Special weather statement, Aug 12, 5:27 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT FRI AUG 12 2011
ARZ003-004-122255-
BOONE AR-MARION AR-
527 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE AND NORTHERN
MARION COUNTIES UNTIL 600 PM CDT...
AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SYCAMORE...OR 17 MILES NORTHEAST OF
HARRISON...MOVING EAST AT 30 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
BULL SHOALS... WILLIS... PRICE PLACE...
OZARK ISLE... LEAD HILL... LAKEWAY...
FLIPPIN... DODD CITY... DIAMOND CITY...
SOUTH LEAD HILL... PEEL... OAKLAND...
MONARCH... WHITE MTN... TUCKER HOLLOW PARK...
TATER KNOB... SYCAMORE... SUGARLOAF KNOB...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3649 9253 3639 9253 3636 9259 3634 9258
3634 9254 3633 9254 3634 9256 3631 9258
3631 9255 3626 9256 3640 9307 3651 9305
3651 9265
TIME...MOT...LOC 2227Z 280DEG 25KT 3644 9291
62Special weather statement, Aug 12, 5:37 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 537 PM CDT FRI AUG 12 2011 ARZ006-015-122305- FULTON AR-IZARD AR- 537 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN IZARD AND CENTRAL FULTON COUNTIES UNTIL 600 PM CDT... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 2 MILES SOUTH OF VIOLA...OR 10 MILES WEST OF SALEM...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... SALEM... VIOLA... SALEM ARPT... MORRISTON... HORSESHOE BEND... FRENCH... FRANKLIN... FLINT SPRINGS... BYRON... BEXAR... WISEMAN... WHEELING... UNION... MITCHELL... HEART... GLENCOE... WILDCAT KNOB... WALLACE KNOB... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3639 9163 3615 9174 3634 9211 3649 9204 TIME...MOT...LOC 2237Z 288DEG 20KT 3637 9199 62
Special weather statement, Aug 12, 5:46 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 546 PM CDT FRI AUG 12 2011 ARZ003-004-013-122315- BOONE AR-MARION AR-SEARCY AR- 546 PM CDT FRI AUG 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN SEARCY AND SOUTHERN MARION COUNTIES UNTIL 615 PM CDT... AT 544 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CRAWFORD...OR 13 MILES EAST OF HARRISON... MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... VALLEY SPRINGS... RUSH... PYATT... OLVEY... MAUMEE... DUGGER... CRAWFORD... RALPH... MULL... EVERTON... EROS... BRUNO... WARES CHAPEL... VERONA... TURKEY... TOMAHAWK... STANDING ROCK... RUSH LANDING... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3614 9250 3598 9268 3615 9303 3630 9287 TIME...MOT...LOC 2246Z 292DEG 15KT 3617 9290 62
Special weather statement, Aug 12, 6:14 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
614 PM CDT FRI AUG 12 2011
ARZ004-005-013>015-023-122345-
BAXTER AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN AR-
614 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN VAN BUREN...NORTHWESTERN
STONE...SEARCY...SOUTHERN MARION...NORTHWESTERN IZARD AND SOUTHERN
BAXTER COUNTIES UNTIL 645 PM CDT...
AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WILD HOG MTN TO
3 MILES SOUTH OF COWAN TO 2 MILES NORTH OF SAINT JOE TO NEAR
BLANCO...AND MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MARSHALL... ZACK... WIDEMAN...
WATTS... THOLA... SHIPP...
SALESVILLE... SAINT JOE... RUSH...
RODNEY... PUSH MTN... POINT PETER...
PINEVILLE... NORFORK DAM... NORFORK...
MAUMEE... MARSENA...
LOWER BUFFALO WILDERNESS AREA...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3619 9195 3570 9264 3592 9292 3611 9287
3618 9274 3631 9237
TIME...MOT...LOC 2314Z 308DEG 18KT 3621 9238 3613 9264
3605 9278 3593 9280
62Special weather statement, Aug 12, 6:47 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
647 PM CDT FRI AUG 12 2011
ARZ004-005-013>015-023-024-130015-
BAXTER AR-CLEBURNE AR-IZARD AR-MARION AR-SEARCY AR-STONE AR-VAN BUREN
AR-
647 PM CDT FRI AUG 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAN BUREN...STONE...
EASTERN SEARCY...SOUTHEASTERN MARION...WESTERN IZARD...EXTREME
NORTHWESTERN CLEBURNE AND SOUTHEASTERN BAXTER COUNTIES UNTIL 715 PM
CDT...
AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OLD JOE TO 4
MILES NORTHWEST OF BARKSHED REC AREA TO 6 MILES NORTHEAST OF THOLA TO
2 MILES NORTH OF WILEYS COVE...AND MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MOUNTAIN VIEW... MELBOURNE... MARSHALL...
WIDEMAN... THOLA... SHIRLEY...
SHIPP... SALESVILLE... RODNEY...
PUSH MTN... PINEVILLE... OLD LEXINGTON...
NORFORK DAM... NORFORK... LUNENBURG...
LONE STAR... HERRON... HERPEL...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3612 9182 3591 9194 3581 9200 3571 9219
3571 9223 3568 9224 3562 9235 3589 9274
3630 9227
TIME...MOT...LOC 2347Z 296DEG 24KT 3617 9221 3604 9227
3594 9234 3586 9255
62The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 7:16 PM CDT | Special Weather Statement | LZK | Scott | 29 min |
| Aug 12, 7:19 PM CDT | Special Weather Statement | LZK | Logan, Yell | 31 min |
| Aug 12, 7:41 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 36 min |
| Aug 12, 7:53 PM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Aug 12, 7:57 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Logan, Pope, Yell | 33 min |
| Aug 12, 8:09 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Saline, Scott, Yell | 36 min |
| Aug 12, 8:12 PM CDT | Special Weather Statement | LZK | Sharp | 43 min |
| Aug 12, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson | 46 min |
| Aug 12, 8:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pope, Van Buren, Yell | 33 min |
| Aug 12, 8:48 PM CDT | Severe Thunderstorm Warning | LZK | Perry, Pulaski, Saline | 42 min |
| Aug 12, 8:51 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White, Woodruff | 39 min |
| Aug 12, 8:58 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski | 47 min |
| Aug 12, 9:01 PM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 44 min |
| Aug 12, 9:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 44 min |
| Aug 12, 9:26 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, White, Woodruff | 49 min |
| Aug 12, 9:28 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 47 min |
| Aug 12, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Lonoke, Prairie, Pulaski, White | 49 min |
| Aug 12, 9:56 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring, Jefferson, Saline | 49 min |
| Aug 12, 10:19 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Lonoke, Prairie, Pulaski, Saline | 41 min |
| Aug 12, 10:41 PM CDT | Special Weather Statement | LZK | Lonoke | 59 min |
| Aug 12, 10:51 PM CDT | Special Weather Statement | LZK | Clark, Cleveland, Dallas, Grant, Ouachita | 59 min |
| Aug 12, 11:03 PM CDT | Special Weather Statement | LZK | Jefferson, Lonoke | 62 min |
| Aug 13, 12:56 AM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Drew | 59 min |
| Aug 13, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Clark | 31 min |
| Aug 13, 2:29 AM CDT | Special Weather Statement | LZK | Dallas | 46 min |
| Aug 13, 1:32 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.